Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 7, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 19, 2008, 3:26 AM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Jan 20, 2008, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2008, 3:26 AM CST (09:26 UTC)
- In effect from
- Jan 20, 2008, 9:00 AM CST
- Expired
- Jan 20, 2008, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 190926 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 426 AM EST SAT JAN 19 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM CST /12 PM EST/ TO 6 PM CST /7 PM EST/ SUNDAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA... ...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY FOR THE FLORIDA PANHANDLE AND BIG BEND... .DISCUSSION...RAIN WILL BE WIDESPREAD THIS MORNING AND THEN END FROM WEST TO EAST LATER THIS AFTERNOON AND EVENING AS A LOW PRESSURE SYSTEM TRACKS ACROSS THE GULF. IN ITS WAKE...STRONG AND COLD HIGH PRESSURE WILL RAPIDLY BUILD IN FOR THE REMAINDER OF THE WEEKEND INTO MONDAY USHERING IN A MUCH COLDER...DRIER AND BRISK AIRMASS. RED FLAG CONDITIONS ALONG WITH GUSTY OFFSHORE WINDS ARE EXPECTED ACROSS THE ENTIRE REGION ON SUNDAY. FLZ007-009>019-026>029-034-192030- /O.UPG.KTAE.FW.A.0005.080120T1500Z-080121T0100Z/ /O.NEW.KTAE.FW.W.0007.080120T1500Z-080121T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 426 AM EST SAT JAN 19 2008 /326 AM CST SAT JAN 19 2008/ ...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-192030- /O.UPG.KTAE.FW.A.0005.080120T1700Z-080121T0000Z/ /O.NEW.KTAE.FW.W.0007.080120T1700Z-080121T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 426 AM EST SAT JAN 19 2008 /326 AM CST SAT JAN 19 2008/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
3 follow-up statements
000 WWUS82 KTAE 191951 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 251 PM EST SAT JAN 19 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM CST /12 PM EST/ TO 6 PM CST /7 PM EST/ SUNDAY FOR SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...RAIN AND ISOLATED THUNDERSTORMS WILL GRADUALLY END FROM WEST TO EAST LATER THIS AFTERNOON AND THIS EVENING AS THE GULF LOW PRESSURE SYSTEM MOVES ACROSS NORTHERN FLORIDA. IN ITS WAKE...A STRONG CANADIAN HIGH PRESSURE SYSTEM WILL RAPIDLY BUILD IN FOR THE REMAINDER OF THE WEEKEND INTO MONDAY...USHERING IN A MUCH COLDER AND DRIER AIRMASS ALONG WITH GUSTY NORTHERLY WINDS. RED FLAG CONDITIONS ARE EXPECTED ACROSS THE ENTIRE REGION ON SUNDAY. FLZ007-009>019-026>029-034-201230- /O.CON.KTAE.FW.W.0007.080120T1500Z-080121T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 251 PM EST SAT JAN 19 2008 /151 PM CST SAT JAN 19 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-201230- /O.CON.KTAE.FW.W.0007.080120T1700Z-080121T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 251 PM EST SAT JAN 19 2008 /151 PM CST SAT JAN 19 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 7 PM EST /6 PM CST/ SUNDAY DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 200906 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 406 AM EST SUN JAN 20 2008 ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A STRONG CANADIAN HIGH PRESSURE SYSTEM WILL BUILD IN TODAY INTO MONDAY...USHERING IN A MUCH COLDER AND DRIER AIRMASS ALONG WITH GUSTY NORTHERLY WINDS. RED FLAG CONDITIONS ARE EXPECTED ACROSS THE ENTIRE REGION ON TODAY. AS THE HIGH MOVES TO THE NORTHEAST OF THE REGION ON MONDAY...EASTERLY WINDS WILL KEEP DURATIONS OF LOW RELATIVE HUMIDITIES BELOW CRITICAL THRESHOLDS FOR MONDAY. FLZ007-009>019-026>029-034-210000- /O.CON.KTAE.FW.W.0007.080120T1500Z-080121T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 406 AM EST SUN JAN 20 2008 /306 AM CST SUN JAN 20 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-210000- /O.CON.KTAE.FW.W.0007.080120T1700Z-080121T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 406 AM EST SUN JAN 20 2008 /306 AM CST SUN JAN 20 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ CAMP
000 WWUS82 KTAE 201928 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 228 PM EST SUN JAN 20 2008 ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR SOUTHEAST ALABAMA AND EXTREME SOUTHWEST AND SOUTH CENTRAL GEORGIA... ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM EST /6 PM CST/ THIS EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA ROUGHLY NORTH OF A FORT GAINES TO ALBANY TO TIFTON LINE DUE TO MARGINAL DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A STRONG CANADIAN HIGH PRESSURE SYSTEM WILL BUILD EAST ACROSS THE SOUTHEASTERN U.S. TODAY THROUGH MONDAY. THIS HIGH HAS BROUGHT MUCH DRIER AIR INTO THE REGION. AS THE HIGH MOVES TO THE EAST ON MONDAY...EASTERLY WINDS WILL BRING MOISTURE WESTWARD FROM THE ATLANTIC KEEPING THE RELATIVE HUMIDITY ABOVE CRITICAL LEVELS...EVEN IN FLORIDA. ALZ065>069-GAZ142>148-155>161-202030- /O.CAN.KTAE.FW.W.0007.000000T0000Z-080121T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- 228 PM EST SUN JAN 20 2008 /128 PM CST SUN JAN 20 2008/ ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TODAY. TEMPERATURES ARE RUNNING A BIT COOLER THAN EXPECTED WITH DEW POINTS A BIT HIGHER. THEREFORE...REQUIRED DURATIONS OF LOW RELATIVE HUMIDITY ARE NO LONGER EXPECTED TO BE MET. $$ GAZ120>131-202300- /O.EXT.KTAE.FW.W.0007.000000T0000Z-080120T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN- 228 PM EST SUN JAN 20 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. TEMPERATURES ARE RUNNING A BIT COOLER THAN EXPECTED WITH DEW POINTS A BIT HIGHER. ALTHOUGH DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT WILL BE MARGINAL...IT IS TOO CLOSE TO CALL AT THIS TIME...SO THE WARNING WILL BE CONTINUED. $$ FLZ007-009>019-026>029-034-210000- /O.CON.KTAE.FW.W.0007.000000T0000Z-080121T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 228 PM EST SUN JAN 20 2008 /128 PM CST SUN JAN 20 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING DUE TO EXTENDED PERIODS OF RELATIVE HUMIDITY BELOW 35 PERCENT. $$ 18-WOOL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 19, 1:57 AM CST, 1 hour 29 minutes earlier.
Area forecast discussion, Jan 19, 1:57 AM CST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
257 AM EST SAT JAN 19 2008
.SHORT TERM...TODAY THROUGH MONDAY...
LARGE AREA OF STRATIFORM RAIN HAS OVERSPREAD THE WESTERN HALF OF
THE CWA THIS MORNING...AHEAD OF THE APPROACHING LOW PRESSURE
SYSTEM AND UPPER TROUGH. OVERRUNNING PRECIP WILL CONTINUE TOO
SPREAD EAST THROUGH THE REMAINDER OF THE NIGHT AS THE SFC LOW
MAKES ITS WAY EAST ACROSS THE NORTHERN GULF. EXPECT TO SEE SOME
OCCASIONALLY HEAVY RAINFALL WITH THIS SYSTEM AND WILL MENTION IN
GRIDS AND ZONES. THE LOW WILL PASS SOUTH OF THE AREA DURING THE
DAY TODAY MOVING OFF THE ATLANTIC COAST LATE THIS AFTERNOON OR
THIS EVENING.
IN THE WAKE OF THE LOW PRESSURE...VERY COLD HIGH PRESSURE WILL BE
RAPIDLY BUILDING INTO THE AREA. HIGH TEMPERATURES TODAY ARE LIKELY
OCCURRING NOW OR HAVE ALREADY OCCURRED...WITH TEMPS EXPECTED TO
REMAIN STEADY OR SLOWLY DROP THROUGH THE DAY. AS COLD AIR RUSHES
IN AND MOISTURE EXITS...CANNOT RULE OUT THE POSSIBILITY OF A FEW
SNOW FLAKES NORTH OF A DOTHAN TO ALBANY LINE...BUT DO NOT EXPECT
ANYTHING SIGNIFICANT ENOUGH TO MENTION IN THE GRIDS OR ZONES.
RAIN WILL CLEAR OUT FROM WEST TO EAST THIS AFTERNOON WITH THE
SHOWERS EXITING THE SOUTHEAST CORNER DURING THE EVENING. A LIGHT
FREEZE IS EXPECTED TONIGHT AS THE ARCTIC AIR MASS BUILDS IN. A
CHILLY DAY IS ON TAP FOR SUNDAY WITH HIGHS STRUGGLING INTO THE
UPPER 40S. TRICKIEST PART OF FCST IS LOW TEMPS MONDAY MORNING. MAV
GUIDANCE CONTINUES TO PUSH FOR A HARD FREEZE WITH TEMPS REACHING
THE LOWER 20S. HOWEVER...WITH CENTER OF HIGH POSITIONED WELL TO
THE NORTH...AND WINDS PROGGED TO STAY AOA 5 KNOTS...HAVE TROUBLE
SEEING HOW TEMPS WILL DROP THAT LOW. HAVE STAYED WELL ABOVE MAV
GUIDANCE WITH LOWS REACHING THE MID 20S. TEMPS BEGIN TO RECOVER
MONDAY AS EASTERLY FLOW DEVELOPS...WITH HIGH PUSHING INTO THE MID
AND UPPER 50S.
.LONG TERM...MONDAY NIGHT THROUGH FRIDAY...UPPER FLOW OVER THE LOCAL
REGION WILL BE EITHER ZONAL OR WEST SOUTHWEST THROUGH THE FORECAST
PERIOD. MOISTURE WILL INCREASE RAPIDLY AHEAD OF A COLD FRONT MONDAY
NIGHT THROUGH TUESDAY. HIGH PRESSURE AND A DRY AIRMASS FILTER IN ON
WEDNESDAY BUT MOISTURE AND RAIN CHANCES RETURN WEDNESDAY NIGHT AS A
WAVE DEVELOPS ON THE FRONT AND TRACKS ALONG THE GULF COAST AND THEN
ACROSS SOUTH GEORGIA ON THURSDAY. THE QUASI-STATIONARY BOUNDARY
REMAINS STRETCHED ACROSS THE NORTHERN RIM OF THE GULF ON FRIDAY WITH
YET ANOTHER WAVE FORECAST TO DEVELOP IN THE WESTERN GULF. LINGERING
DEEP LAYER MOISTURE COMBINED WITH SEVERAL UPPER LEVEL IMPULSES
SHOULD KEEP AN UNSETTLED WEATHER PATTERN OVER THE REGION FOR MOST OF
THE UPCOMING WEEK. DESPITE THE CLOUD COVER AND PROSPECTS FOR
RAIN...TEMPS ARE FORECAST TO BE AT OR ABOVE CLIMO THROUGH THE
PERIOD.
&&
.AVIATION...A LARGE AREA OF RAIN CONTINUES TO OVERSPREAD THE REGION
FROM SOUTHWEST TO NORTHEAST. VIS AND CIGS WILL GRADUALLY DETERIORATE
TO MVFR/IFR LEVELS AS THE RAINFALL INTENSITY INCREASES. THIS RAIN
SHOULD TAPER OFF AND END BY LATE AFTERNOON OR EARLY EVENING...BUT
IFR LEVEL CIGS MAY LINGER FOR SEVERAL HOURS AFTER THE RAIN ENDS.
&&
.MARINE...WILL BE A ROUGH DAY ON THE WATERS AS THE GULF LOW MOVES
ACROSS THE WATERS TODAY. WINDS WILL INCREASE TO SCA CRITERIA FROM
WEST TO EAST THIS MORNING. WESTERN LEGS WILL REMAIN OFFSHORE AS
LOW PASSES TO THE SOUTH. EASTERN OFFSHORE LEGS MAY SEE BRIEF
PERIOD OF SOUTHERLY FLOW AHEAD OF THE LOW BEFORE SWITCHING AROUND
FOR THE AFTERNOON. STRONG HIGH PRESSURE BUILDING IN IN THE WAKE OF
THE LOW WILL KEEP THE GRADIENT TIGHT OVER THE WATERS FOR THE NEXT
SEVERAL DAYS WITH WINDS STAYING ABOVE SCA CRITERIA THROUGH MONDAY.
&&
.FIRE WEATHER...VERY DRY AIR MASS WILL SPILL INTO THE AREA FOR
SUNDAY IN THE WAKE OF THE EXITING STORM SYSTEM. DEWPOINTS WILL
APPROACH SINGLE DIGITS DURING THE AFTERNOON WITH RH VALUES
DROPPING INTO THE LOW 20S. SOME MODERATION EXPECTED FOR MONDAY AS
EASTERLY FLOW DEVELOPS BUT STILL LOOKING AT POSSIBLE RED FLAG
CONDITIONS FOR FLORIDA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 48 29 49 27 57 / 100 30 0 0 0
PANAMA CITY 50 29 51 31 58 / 100 10 0 0 0
DOTHAN 42 25 47 25 55 / 100 10 0 0 0
ALBANY 45 25 48 26 55 / 100 20 0 0 0
VALDOSTA 48 29 48 27 56 / 100 40 0 0 0
CROSS CITY 59 30 53 27 63 / 90 50 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
GA...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 1 PM EST MONDAY
FOR THE FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS
FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL
OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE RIVER TO KEATON
BEACH OUT 20 NM...WATERS FROM SUWANNEE RIVER TO
APALACHICOLA FL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 1 PM EST MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.
&&
CAMP/BARRYHazardous weather outlook, Jan 18, 4:48 AM CST, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 548 AM EST FRI JAN 18 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-191100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 548 AM EST FRI JAN 18 2008 /448 AM CST FRI JAN 18 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE NORTHWESTERN GULF OF MEXICO TODAY AND MOVE EASTWARD THROUGH THE NORTHERN GULF TONIGHT. A LARGE AREA OF RAIN WILL DEVELOP ACROSS THE TRI-STATE AREA AHEAD OF THIS SYSTEM BY LATE IN THE EVENING. SEVERE WEATHER IS NOT EXPECTED WITH THIS SYSTEM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE GULF LOW PRESSURE SYSTEM WILL PASS THROUGH THE COASTAL WATERS SATURDAY BEFORE MOVING INTO THE ATLANTIC OCEAN. OCCASIONALLY HEAVY RAIN WILL TAPER OFF FROM WEST TO EAST DURING THE DAY SATURDAY. RAINFALL TOTALS OF ONE TO ONE AND A HALF INCHES ARE POSSIBLE WITH THIS WEATHER SYSTEM. STRONG WINDS AND SEAS WILL AFFECT MARINE AREAS SATURDAY INTO EARLY NEXT WEEK AS STRONG HIGH PRESSURE BUILDS INTO THE AREA IN THE WAKE OF THIS SYSTEM. COLDER AIR WILL ALSO MOVE INTO THE AREA SATURDAY NIGHT WITH LIGHT FREEZES EXPECTED SUNDAY MORNING AND MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 12:15 PM CST | Special Marine Warning | TAE | 2 hr | |
| Jan 19, 2:09 PM CST | Hard Freeze Watch | TAE | Bay, Calhoun, Gadsden, Holmes, Jackson, Leon and 3 more | 24 hr |
| Jan 19, 2:09 PM CST | Hard Freeze Warning | TAE | Holmes, Walton | 13 hr |
| Jan 19, 2:09 PM CST | Special Marine Warning | TAE | 96 min | |
| Jan 19, 2:16 PM CST | Wind Chill Advisory | TAE | Holmes, Walton | 18 hr |
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.